# SDR UPS02237938

- Difficulty date: March 21, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- Aircraft time: 51,298 hours, 38,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 243.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TWO CRACKS IN SECTION 41 R/H SKIN AT BS 243.7 AT WL 215.5 & WL 223.5     AREA REPAIRED IAW SRM 53-30-3 FIG. 3
